It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 04-04-2012, 08:50 AM   #1
Newbie
(male)
 
Join Date: Mar 2012
Location: Cumberland Plateau, TN USA
Posts: 2
stxboy HB User
Cipro Reaction

2 months ago I was on Cirpo for a prostate infection. Soon after finishing up the drug, I had a small tear in my left Achilles heal. A couple of weeks later I experienced burning in my feet which spread to my legs, buttocks and lower back. Nerve conduction study results were normal. My neurologist believes that I have sensory small fiber neuropathy and prescribed Lyrica for pain. She can find no other cause except the Cipro.

Has anyone had a similar experience with Cipro? I've just started taking Lyrica and am praying for some abatement of the burning symptoms.

 
Reply With Quote
The following user gives a hug of support to stxboy:
June89 (04-04-2012)
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 07:23 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!